# SDR DALA14006316717

- Difficulty date: January 29, 2014
- Submitted: January 30, 2014
- Operation: Air carrier
- Aircraft: N67171
- Make and model: Boeing 757232
- Aircraft serial: 30839
- Aircraft time: 43,265 hours, 15,706 cycles
- System (JASC): 2565 · Escape Slide
- Part: Handle
- Condition: Damaged
- Location: Lt Ovrwing Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LEFT OVERWING SLIDE PNUEMATIC DEPLOYMENT TEST, LEFT ROUND CRANK HANDLE WILL NOT STAY UP AND LOCKED IN THE UNLOCK POSITION AND CRANK ROLLER DOES TOUCH PISTON ROD.  R & R LT OVERWING ESCAPE SYS CRANK HANDLE IAW AMM 25-65-12-404-028.  ACCOMPLISHED OPS CHECK OF LT OVERWING ESCAPE SLIDE PNUEMATIC DEPLOYMENT IAW AMM 25-65-00-715-052 OPS CHECK GOOD.
